# SDR HEER20170915622

- Difficulty date: September 15, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N936PH
- Make and model: Skrsky S92A
- Aircraft serial: 920180
- Aircraft time: 5,257 hours
- Engine: Ge CT78A
- Engine time: 9,879 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 3066T90G02
- Part serial: GEE947220
- Condition: Making Metal
- Location: Nr 2
- Part time: 9,879 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE CHIP LIGHT ILLUMINATED.  FOUND METAL ON CHIP PLUGS.  REPLACED THE NR 2 ENGINE.
